Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Sufferings from stomach ache and heart palpitation. Cause of high heart beat? name id adda..and i have problem in this last 4 days..last week i eat 2 oranges in the morning and my stomack was the same day evning my stomack was hurtine me badlly..and i had a could in the next 3 after i start feelin somting strenge a about my heart ..somtimes beat fast and somtimes slow..and i thing is from the stomack..coz it happen down the heart and up the stomack..but now am completly feel no pain in my stomack..what i can do to stop this strenge feeling?
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
your complaints suggest a problem commonly known as heart can be due to irregularity in food intake.
this is nothing to worry about..
i would suggest you to have breakfast,lunch and dinner at regular times and also take adequate fluids.
if the symptoms persist you can take antacids like gelusil once a day.
thank you,
wishing you good health
Answered: Thu, 13 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor